The spironolactone is the one.
This is a great question and actually more complex than it might appear. There is not one but rather four medications in your list that are known to cause male breast enlargement ( Furosemide,Pravastatin, Amlodipine, Spironolactone). Please see your physician for evaluation. I have included references to studies below. Please note male breast enlargement is called 'gynecomastia'
Drug-induced gynecomastia. Bowman JD, Kim H, Bustamante JJ.
Pharmacotherapy. 2012 Dec;32(12):1123-40
Drug-induced gynecomastia: an evidence-based review.
Deepinder F, Braunstein GD. Expert Opin Drug Saf. 2012 Sep;11(5):779-95.
REFERENCES FOR AMLODIPINE
Amlodipine gynaecomastia. Cornes PG, Hole AC. Breast. 2001 Dec;10(6):544-5.
Amlodipine-induced gynecomastia in two patients on long-term hemodialysis therapy. Komine N, Takeda Y, Nakamata T. Clin Exp Nephrol. 2003 Mar;7(1):85-6.
Gynaecomastia and amlodipine. Zochling J, Large G, Fassett R. Med J Aust. 1994 Jun 20;160(12):807.
REFERENCES FOR PRAVASTATIN
Presse Med. 1999 Apr 17;28(15):787. [Gynecomastia due to pravastatin]. Aerts J, Karmochkine M, Raguin G.
REFERENCES FOR SPIRONOLACTONE
Spironolactone-induced gynecomastia. Cuculi F, Suter A, Erne P. CMAJ. 2007 Feb 27;176(5):620.
REFERENCES FOR FUROSEMIDE
Indian J Pharmacol. 2009 Dec;41(6):286-7 Gynecomastia: An ADR due to drug interaction. Aiman U1, Haseeen MA, Rahman SZ.
Spironolactone; I'm one of it's victims. Can never take off my shirt in the sun or go to the pool or a beach. I've got a better rack than 25% of women I meet.
Updated 24 Sep 2009 • 1 answer
Updated 4 Mar 2017 • 3 answers
Updated 28 Jul 2012 • 2 answers
Updated 5 Mar 2013 • 1 answer
Updated 31 Oct 2016 • 1 answer
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.